New delay range–dependent stability criteria for interval time-varying delay systems via Wirtinger-based inequalities

Full text for this resource is not available from the Research Repository.

Mohajerpoor, R, Shanmugam, L, Abdi, H, Rakkiyappan, R, Nahavandi, S and Shi, Peng ORCID: 0000-0001-8218-586X (2018) New delay range–dependent stability criteria for interval time-varying delay systems via Wirtinger-based inequalities. International Journal of Robust and Nonlinear Control, 28 (2). 661 - 677. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37612
DOI https://doi.org/10.1002/rnc.3893
Official URL https://onlinelibrary.wiley.com/doi/full/10.1002/r...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords time-delay systems; linear matrix inequalities; LMIs; interval time-varying delays; Wirtinger-based single-integral inequality; linear time-invariant systems; LTI systems; Lyapunov Krasovskii functional; LKF
Citations in Scopus 26 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login